RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1983
Volume 38,
Issue 1(229),
Pages
207–216
(Mi rm2856)
Mathematical Events in the USSR
Vasilii Sergeevich Vladimirov (on his sixtieth birthday)
N. N. Bogolyubov
,
A. A. Logunov
,
G. I. Marchuk
MSC:
01A70
,
65C05
,
11Hxx
,
65D30
,
34B24
,
28C20
Fulltext:
PDF file (946 kB)
References
English version:
Russian Mathematical Surveys, 1983,
38
:1,
231–243
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025